# SDR MASA200400117

- Difficulty date: February 29, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 6,270 hours, 5,859 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Filter
- Condition: Contaminated
- Location: Fan Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERTEMP WARNING MSG ON EICAS IN-FLIGHT.  MX CLEANED THE FAN AIR VALVE FILTER.  OP CHECKS GOOD.  NO PARTS USED.
